# SDR YENA2023005010464

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 67,440 hours, 23,910 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1799, LGA-MCO. 'DIRTY SOCK ODOR FROM COCKPIT TO AFT AIRCRAFT ON DESCENT THROUGH 8000; COMPLIED WITH INFORMATIONAL NOTICE 2017-T015, SECTION B2 DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C IS OK FOR CONTINUED SERVICE. ODOR COMING FROM APU COMP APU PLACED ON MEL.'
